# SDR SIMA20141005010

- Difficulty date: October 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 11,079 hours, 7,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 60031902287
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER SKIN AFT UPPER CORNER DENTED & CRACKED.  REPLACED ANGLE UNDER CORNER IAW SRM 51-42-06 & INSTALLED NEW PAX DOOR AFT UPPER CORNER IAW SRM 51-42-13.  DIAPHRAGM PN 601R38122-1.
